MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-12
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined an interaction with the clips of the saphenous vein graft (svg) contributed to the resistance during advancement and the stent becoming disrupted on the balloon such that it subsequently dislodged.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 3.0x12 xience alpine stent delivery system (sds) met resistance during advancement to the saphenous vein graft (svg) for the right coronary artery.The resistance was felt near one of the clips on the svg.The sds reached the target lesion and was ready to be deployed, but a stent was not on the sds.The sds was removed from the anatomy.The missing stent was unable to be located.The back table and the patient were checked, but the stent could not be found.Another xience alpine stent was used to complete the procedure successfully.There were no adverse patient effects and no clinically significant delay in the procedure.The patient is doing fine.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6216552
Report Number2024168-2016-09406
Device Sequence Number16421667
Product Code NIQ
UDI-Device Identifier08717648199332
UDI-Public(01)08717648199332(17)190919(10)6090941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue Number1125300-12
Device Lot Number6090941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT CLIPS
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight101